Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

198 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking 5mg of amlodipine besylate and I have

I am taking 5mg of amlodipine besylate and I have become very short tempered since I started.
I have always been highly strung but now it’s pure temper with the slightest provocation.
I am on Wellbutrin and a number of other medications but my temper seems to have increased since I started the amlodipine for the last 4 months
Tue, 2 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

can you tell me themarkings on the 5 mg tabs of amlodipine besylate. I have been taking 5 mg with no problems. I received a new scrip and feet and ankles swelled. Markings on new pills are 54/771.Im afraid these might be 10mg which I had the same problem with 10mg before doc lowered dose

doctor1 MD

I started taking Amlodipine Besylate , 5mg, 1/day, on June 14th. I have started having dizzy, light headed spells periodically for the last couple of days. Will this become better after I m on it for a while? I m going in for a follow-up on June 30. Thanks for your answer.

doctor1 MD

I am in my early 60 s. I ve been taking Amlodopine Besylate 2.5 mg. for about 2 years at night. I haven t slept more than an hour or two at a time because of getting up to urinate since I started them. I have no problems during the day. Can I take the pills in the a.m. instead?

Loading Online Doctors....